MathSciNet Relay Station
MathSciNet bibliographic data
MR1336954 (96b:49005) 49J10 (49J45 76M30)
Buttazzo, Giuseppe; Ferone, Vincenzo; Kawohl, Bernhard Minimum problems over sets of concave functions and related questions. Math. Nachr. 173 (1995), 71–89.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement